Pacific Journal of Mathematics

Linear identities in group rings. I.

D. S. Passman

Article information

Source
Pacific J. Math., Volume 36, Number 2 (1971), 457-483.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102971082

Mathematical Reviews number (MathSciNet)
MR0283100

Zentralblatt MATH identifier
0211.34702

Subjects
Primary: 20.80

Citation

Passman, D. S. Linear identities in group rings. I. Pacific J. Math. 36 (1971), no. 2, 457--483. https://projecteuclid.org/euclid.pjm/1102971082


Export citation

References

  • [1] S. A. Amitsur, Groups with representations of bounded degree II, Illinois J. Math. 5 (1961), 198-205.
  • [2] S. A. Amitsur, and J. Levitzki, Minimal identities for algebras, Proc. Amer. Math. Soc. 1 (1950), 449-463.
  • [3] E. Artin, Galois Theory, Notre Dame Math. Lectures, No. 2, Notre Darne Indiana,. 1959.
  • [4] I. G. Connell, On the group ring, Canad. J. Math. 15 (1963), 650-685.
  • [5] B. Huppert, Endliche Gruppen I, Springer-Verlag, Berlin, 1967.
  • [6] I. M. Isaacs, and D. S. Passman, Groups with representationsof bounded degree,. Canad. J. Math. 16 (1964), 299-309.
  • [7] I. M. Isaacs,. Pacific J. Math. 15 (1965), 877-903.
  • [8] I. Kaplansky, Groups with representationsof bounded degree, Canad. J. Math. 1 (1949), 105-112.
  • [9] D. S. Passman, Nil ideals in group rings, Michigan Math. J. 9 (1962), 375-384.
  • [10] D. S. Passman, On the semisimplicityof modulargroup algebras, Proc. Amer. Math. Soc. 20 (1969), 515-519.
  • [11] D. S. Passman, Radicals of twisted group rings, Proc. London Math. Soc. (30) 20 (1970)., 409-437.
  • [12] Martha Smith, Ph. D. Thesis, University of Chicago, June 1970.

See also

  • II : D. S. Passman. Linear identities in group rings. II. Pacific Journal of Mathematics volume 36, issue 2, (1971), pp. 485-505.